MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AXIUS BLOWER MISTER; LAVAGE, JET

MAQUET CARDIOVASCULAR LLC AXIUS BLOWER MISTER; LAVAGE, JET
Model Number CB-1000
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# 888119.Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.H3 other text : device not returned.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, blower mister co2 was blowing back into the saline back.They tried disconnecting and reconnecting the co2 but that didn't work.Opened up another device.About a 5 minute delay.No harm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4) updated sections: b4, g4, g7, h2, h6, h10.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.The serial # (b)(6) history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
AXIUS BLOWER MISTER
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17816352
Report Number2242352-2023-00808
Device Sequence Number11372581
Product Code FQH
UDI-Device Identifier00607567700741
UDI-Public00607567700741
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberCB-1000
Device Catalogue NumberCB-1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown